About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 478495, 3 pages
http://dx.doi.org/10.1155/2014/478495
Research Article

On a Periodic Solution of the 4-Body Problems

1Mathematical College, Sichuan University, Chengdu, Sichuan 610064, China
2School of Science, Southwest University of Science and Technology, Mianyang, Sichuan 621010, China

Received 25 November 2013; Accepted 6 January 2014; Published 11 February 2014

Academic Editor: Dongho Chae

Copyright © 2014 Jian Chen and Bingyu Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Chen and Bingyu Li, “On a Periodic Solution of the 4-Body Problems,” Advances in Mathematical Physics, vol. 2014, Article ID 478495, 3 pages, 2014. doi:10.1155/2014/478495